Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 279, NWS Atlanta, GA

August 19, 2019Cherokee County, Gordon County, Pickens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2019, 2:33 PM EDT for Cherokee County, Gordon County, Pickens County, Georgia. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2019, 2:33 PM EDT (18:33 UTC)
Expired
Aug 19, 2019, 3:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cherokee County, GA, Gordon County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 125 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 2:36 PM EDTTSTM WND DMGHinton, GAA FEW TREES DOWN NEAR THE INTERSECTION OF HWY 136 CONNECTOR AND HWY 53 W
Aug 19, 2:38 PM EDTTSTM WND DMGHinton, GAPORTION OF ROOF LOST AT BUSINESS NEAR CORNER OF HWY 53 AND CARVER MILL RD.
Aug 19, 2:42 PM EDTTSTM WND DMG2 Ese Ranger, GATREE REPORTED DOWN ON POWERLINES NEAR PITTMAN RD. AND HWY 411

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WUUS52 KFFC 191833
SVRFFC
GAC057-129-227-191915-
/O.NEW.KFFC.SV.W.0279.190819T1833Z-190819T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
233 PM EDT Mon Aug 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cherokee County in north central Georgia...
  East central Gordon County in northwestern Georgia...
  Western Pickens County in north central Georgia...

* Until 315 PM EDT.

* At 233 PM EDT, a severe thunderstorm was located over Hinton, or 8
  miles west of Jasper, and is nearly stationary.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jasper, Talking Rock, Fairmount, Ranger, Salacoa Valley, Blaine,
  Talmadge and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3455 8450 3456 8448 3455 8448 3443 8437
      3435 8464 3436 8465 3441 8465 3441 8470
      3452 8473 3455 8463 3455 8452 3456 8451
TIME...MOT...LOC 1833Z 338DEG 3KT 3449 8457 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
107 
WWUS52 KFFC 191906
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
306 PM EDT Mon Aug 19 2019

GAC057-129-227-191915-
/O.CON.KFFC.SV.W.0279.000000T0000Z-190819T1915Z/
Cherokee GA-Gordon GA-Pickens GA-
306 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN CHEROKEE...EAST CENTRAL GORDON AND WESTERN PICKENS
COUNTIES...

At 305 PM EDT, a severe thunderstorm was located over Hinton, or 7
miles west of Jasper, and is nearly stationary.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fairmount, Ranger, Salacoa Valley, Hinton, Blaine and Talmadge. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3435 8464 3436 8465 3441 8465 3441 8470
      3452 8473 3455 8463 3455 8455 3438 8453
TIME...MOT...LOC 1905Z 338DEG 3KT 3446 8456 

HAIL...1.25IN
WIND...60MPH
 
$$
541 
WWUS52 KFFC 191911
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Mon Aug 19 2019

GAC057-129-227-191920-
/O.EXP.KFFC.SV.W.0279.000000T0000Z-190819T1915Z/
Cherokee GA-Gordon GA-Pickens GA-
311 PM EDT Mon Aug 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEROKEE...EAST
CENTRAL GORDON AND WESTERN PICKENS COUNTIES WILL EXPIRE AT 315 PM
EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3435 8464 3436 8465 3441 8465 3441 8470
      3452 8473 3455 8463 3455 8455 3438 8453
TIME...MOT...LOC 1910Z 338DEG 3KT 3463 8380 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:13 PM EDT, 20 minutes earlier.

Area forecast discussion, Aug 19, 2:13 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
213 PM EDT Mon Aug 19 2019

.PREV DISCUSSION... /Issued 1234 PM EDT Mon Aug 19 2019/

UPDATE...
Have made minor updates to the forecast, but overall it is on
track. Seeing some light returns on radar in a few isolated areas
this afternoon, but really expect the coverage to increase after
2-3 pm. No additional updates are planned before the afternoon
package.

31

PREV DISCUSSION... /Issued 750 AM EDT Mon Aug 19 2019/

UPDATE...

Updated for the 12Z Aviation Discussion.

PREV DISCUSSION... /Issued 413 AM EDT Mon Aug 19 2019/

SHORT TERM /Today through Tuesday/...
To begin the short term period, the forecast area will be situated
near a weak upper level trough positioned between a broad upper
level ridge in place to the west of the forecast area over the
Central Plains, and to the east of the area over the western
Atlantic. The upper-level troughing is allowing for a northward
advection of the deeper moisture, which will lead to a continued
moistening of the airmass and an overall unsettled pattern through
the period. PWATs of 1.3-1.6 inches across the area this morning
will steadily increase to 1.7-2 inches by Tuesday afternoon. At the
surface, a weak surface low in south Georgia will continue to slowly
traverse northward into Georgia through the period. This overall
pattern will allow for greater coverage of diurnally driven
convection during the afternoon and evening on Monday and Tuesday,
with primarily high-end chance to low-end likely PoPs expected
across the area each day.

Widespread severe weather is not anticipated on Monday and Tuesday,
although it is possible that a few storms may become strong to
marginally severe and could produce gusty winds and frequent
lightning. With the increased moisture, there is a possibility that
some of the stronger thunderstorms could produce locally heavy
rainfall, as well. Forecast high temperatures are expected to remain
above climatological normals on Monday. Especially along and north
of the I-85 corridor where highs could range from 5-8 degrees warmer
than average. Heat index values are anticipated to remain below Heat
Advisory criteria, but will nonetheless reach near or just above 100
across much of the area on Monday, with the exception of the higher
elevations in northeast Georgia. Increased sky coverage and
convective coverage will contribute to slightly cooler temperatures
and heat index values less than 100 on Tuesday.

King

LONG TERM /Tuesday Night through Sunday/...
Diurnally driven scattered to numerous showers and thunderstorms
will be the norm in the extended periods of the forecast. The area
will remain situated in the weak upper trough between the ridge
over the Plains and western Atlantic ridge. Moisture continues to
slowly increase across the area through the end of the week which
will will provide a boost each afternoon for convective development.
By the end of the week, the models are showing a cold front
pushing south out of the great lake state Thursday and into North
GA Friday. The models show this frontal boundary stalling across the
southeastern U.S. and keeping rain chances across the region
through the end of the forecast period. Another weaker wave also
pushes northeast out of the western gulf which will also keep
precip chances going through day 7. As for now, will continue
with scattered to numerous convection each day.

Temperatures, while tempered somewhat by increased convection, will
remain above normal through the week. The increased moisture will
also keep afternoon heat index values from the upper 90s to low
100s.

01

&&

.AVIATION...
18Z Update...
Expect better precipitation coverage today, and have indicated
TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will
continue, with some improvement this evening with diminishing
precip before degrading overnight. IFR cigs and IFR-MVFR
visibilities will move northwestward into the area from the
south, with IFR cigs expected at KCSG, KMCN, and AHN. The
Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs
are expected to stay south of the KATL airport at this time. Will
be dependent on rain today. Winds will be east, with a shift to
the west possible after 00z Wednesday. Speeds under 8kt except
near convection.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          95  71  89  70 /  40  40  50  40
Atlanta         94  73  89  72 /  50  40  50  30
Blairsville     87  66  85  65 /  40  30  50  30
Cartersville    97  71  92  71 /  40  30  30  30
Columbus        94  74  90  72 /  50  40  50  30
Gainesville     93  71  89  71 /  40  30  40  30
Macon           91  72  88  71 /  50  50  50  40
Rome            97  72  93  71 /  30  20  30  20
Peachtree City  95  72  91  71 /  50  40  50  40
Vidalia         87  73  89  72 /  70  50  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1010 AM EDT Mon Aug 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1010 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected across much
of north and central Georgia this afternoon into tonight.
Gusty winds, frequent lightning and locally heavy rainfall
are possible.

Heat index values will range between 100 and 105 degrees across
portions of north and central Georgia this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected across much of north
and central Georgia through the week, mainly in the afternoon and
evening. A few storms could be strong to marginally severe with
gusty winds, frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of any severe weather or flooding through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Aug 19, 2:01 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 PM EDT Mon Aug 19 2019

GAZ015-191830-
Lumpkin GA-
201 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR LUMPKIN COUNTY UNTIL 230 PM
EDT...

At 201 PM EDT...a strong thunderstorm was near Dahlonega. This storm
was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dahlonega, Porter Springs, Nimblewill and Camp Merrill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3463 8390 3447 8395 3449 8408 3455 8418
      3465 8409 3466 8407 3464 8406 3464 8404
      3467 8402
TIME...MOT...LOC 1801Z 021DEG 1KT 3458 8403

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:12 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Mon Aug 19 2019

GAZ002-011-019-191845-
Chattooga GA-Walker GA-Floyd GA-
212 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER AND NORTHERN FLOYD COUNTIES UNTIL 245 PM EDT...

At 212 PM EDT...a strong thunderstorm was over Lake Marvin, or 11
miles northwest of Calhoun. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Subligna and Lake Marvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3462 8517 3464 8507 3462 8506 3459 8506
      3458 8507 3457 8506 3455 8506 3454 8507
      3454 8509 3453 8509 3451 8518 3455 8523
TIME...MOT...LOC 1812Z 285DEG 1KT 3458 8512

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:20 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT Mon Aug 19 2019

GAZ002-011-191845-
Chattooga GA-Walker GA-
220 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA AND
SOUTHEASTERN WALKER COUNTIES UNTIL 245 PM EDT...

At 220 PM EDT...a strong thunderstorm was near Trion, or 8 miles
northeast of Summerville. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Trion and Suttles Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3457 8536 3465 8527 3469 8515 3463 8513
      3462 8517 3450 8526
TIME...MOT...LOC 1820Z 285DEG 1KT 3458 8526

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:23 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Mon Aug 19 2019

GAZ012-191900-
Gordon GA-
223 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GORDON COUNTY UNTIL
300 PM EDT...

At 223 PM EDT...a strong thunderstorm was over Nickelsville, or near
Calhoun. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Calhoun, Resaca, Nickelsville, Audubon, Oakman and Redbud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3461 8486 3461 8478 3460 8477 3455 8468
      3452 8494 3460 8495
TIME...MOT...LOC 1823Z 338DEG 3KT 3458 8487

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 19, 2:25 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Aug 19 2019

GAZ008-009-016-191900-
Union GA-Towns GA-White GA-
225 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...SOUTHERN TOWNS
AND NORTHERN WHITE COUNTIES UNTIL 300 PM EDT...

At 225 PM EDT...a strong thunderstorm was over Unicoi State Park, or
9 miles north of Cleveland. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Helen, Unicoi State Park, Whitley Gap Shelter, Robertstown, Anna Ruby
Falls, Smithgall Woods Conservation Are, Sautee and Low Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3480 8368 3477 8365 3477 8363 3474 8362
      3472 8364 3469 8364 3466 8366 3462 8364
      3461 8364 3470 8386 3472 8386 3473 8390
      3479 8388 3482 8366
TIME...MOT...LOC 1825Z 338DEG 3KT 3472 8371

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 19, 2:30 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Mon Aug 19 2019

GAZ007-012-013-020-021-191900-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
230 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...NORTHWESTERN
CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND PICKENS
COUNTIES UNTIL 300 PM EDT...

At 229 PM EDT...a strong thunderstorm was over Fairmount, or 12 miles
west of Jasper. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Jasper, Adairsville, Talking Rock, Fairmount, Ranger,
Sonoraville, Folsom, Salacoa Valley, Pine Log, Blaine, Talmadge,
Funkhouser and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3445 8494 3459 8450 3456 8439 3443 8438
      3434 8460 3430 8489
TIME...MOT...LOC 1829Z 338DEG 3KT 3444 8465

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:36 PM EDTSpecial Weather StatementFFCForsyth24 min
Aug 19, 1:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:00 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:01 PM EDTSpecial Weather StatementFFCLumpkin29 min
Aug 19, 2:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCChattooga25 min
Aug 19, 2:23 PM EDTSpecial Weather StatementFFCGordon37 min
Aug 19, 2:25 PM EDTSpecial Weather StatementFFCWhite35 min
Aug 19, 2:30 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:41 PM EDTSpecial Weather StatementFFCWhite19 min
Aug 19, 2:53 PM EDTSpecial Weather StatementFFCChattooga37 min
Aug 19, 2:54 PM EDTSevere Thunderstorm WarningFFCChattooga51 min
Aug 19, 2:56 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon34 min
Aug 19, 3:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 19, 3:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 3:10 PM EDTSevere Thunderstorm WarningFFCLumpkin, White30 min
Aug 19, 3:14 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon46 min
Aug 19, 3:15 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth45 min
Aug 19, 3:22 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 19, 3:25 PM EDTSpecial Weather StatementFFCUnion35 min
Aug 19, 3:27 PM EDTSpecial Weather StatementFFCCherokee18 min
Aug 19, 3:28 PM EDTSpecial Weather StatementFFCDade32 min
Aug 19, 3:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Aug 19, 3:42 PM EDTSpecial Weather StatementFFCDawson18 min
Aug 19, 3:46 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd44 min
Aug 19, 3:48 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton42 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCFannin, Lumpkin, Union35 min
Aug 19, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 19, 4:01 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth29 min
Aug 19, 4:03 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 4:09 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk51 min
Aug 19, 4:15 PM EDTSpecial Weather StatementFFCDade30 min
Aug 19, 4:23 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
Aug 19, 4:26 PM EDTSpecial Weather StatementFFCFannin34 min
Aug 19, 4:30 PM EDTSpecial Weather StatementFFCForsyth, Hall30 min
Aug 19, 4:32 PM EDTSpecial Weather StatementFFCPolk28 min
Aug 19, 4:34 PM EDTSpecial Weather StatementFFCBanks26 min
Aug 19, 4:38 PM EDTSpecial Weather StatementFFCPaulding37 min
Aug 19, 4:59 PM EDTSpecial Weather StatementFFCForsyth16 min
Aug 19, 5:01 PM EDTSpecial Weather StatementFFCBanks14 min
Aug 19, 5:14 PM EDTSpecial Weather StatementFFCGwinnett16 min
Aug 19, 5:30 PM EDTSpecial Weather StatementFFCGwinnett15 min
Aug 19, 5:45 PM EDTSpecial Weather StatementFFCJackson30 min
Aug 19, 6:13 PM EDTSpecial Weather StatementFFCStewart32 min
Aug 19, 6:21 PM EDTSpecial Weather StatementFFCBarrow24 min
Aug 19, 6:33 PM EDTSpecial Weather StatementFFCClarke, Madison27 min
Aug 19, 6:35 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee40 min
Aug 19, 7:03 PM EDTSpecial Weather StatementFFCMadison12 min
Aug 19, 7:15 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton30 min
Aug 19, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 19, 7:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Aug 19, 7:53 PM EDTSpecial Weather StatementFFCMuscogee37 min
Aug 19, 7:54 PM EDTSpecial Weather StatementFFCGreene36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.